# SDR DHL2001708005

- Difficulty date: June 21, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 3400 · Navigation System
- Part: Receiver
- Part number: MI585162
- Part serial: 2751
- Condition: Unserviceable
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR PAINTS GROUND CLUTTER AT 6 DEG TILT UP, WHEN TURNING PAINTS GROUND.CORRECTIVE ACTION - R&R RADAR RT PER M/M 34-41-01 OPS CK NORMAL.  STATUS-CLOSED.
